Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Schicho, Josef"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Lin, Aaron, Makhul, Mehdi, Mojarrad, Hossein Nassajian, Schicho, Josef, Swanepoel, Konrad ORCID: 0000-0002-1668-887X and de Zeeuw, Frank (2018) On sets defining few ordinary circles. Discrete and Computational Geometry, 59 (1). pp. 59-87. ISSN 0179-5376

This list was generated on Sun Jan 23 06:53:53 2022 GMT.